# SDR DALA2016101807401

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOORBEAM STATION 328 RBL 48 CORRODED.  MAINTENANCE REPAIRED FLOORBEAM 328 FROM BL0 TO RBL 60" IAW SRM 53-10-51 REPAIR 7.
